JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEMI-RIEMANNIAN SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEMI-RIEMANNIAN SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
Yucesan, Ahmet; Yasar, Erol;
  PDF(new window)
 Abstract
We study some properties of a semi-Riemannian submanifold of a semi-Riemannian manifold with a semi-symmetric non-metric connection. Then, we prove that the Ricci tensor of a semi-Riemannian submanifold of a semi-Riemannian space form admitting a semi-symmetric non-metric connection is symmetric but is not parallel. Last, we give the conditions under which a totally umbilical semi-Riemannian submanifold with a semi-symmetric non-metric connection is projectively flat.
 Keywords
semi-symmetric non-metric connection;Levi-Civita connection;semi-Riemannian submanifold;Ricci tensor;projectively flat;
 Language
English
 Cited by
 References
1.
N. S. Agashe and M. R. Chafle, A semi-symmetric non-metric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), no. 6, 399-409.

2.
N. S. Agashe and M. R. Chafle, On submanifolds of a Riemannian manifold with a semi-symmetric non-metric connection, Tensor (N. S.) 55 (1994), no. 2, 120-130.

3.
B. Y. Chen, Geometry of Submanifolds, Marcel-Dekker Inc., New York, 1973.

4.
U. C. De and D. Kamilya, Hypersurfaces of a Riemannian manifold with semisymmetric non-metric connection, J. Indian Inst. Sci. 75 (1995), no. 6, 707-710.

5.
A. Friedmann and J. A. Schouten, Uber die Geometrie der halbsymmetrischen Ubertragungen, Math. Z. 21 (1924), no. 1, 211-223. crossref(new window)

6.
H. A. Hayden, Subspaces of a space with torsion, Proc. London Math. Soc. II. Ser. 34 (1932), 27-50. crossref(new window)

7.
B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

8.
B. Prasad and R. K. Verma, On a type of semi-symmetric non-metric connection on a Riemannian manifold, Bull. Calcutta Math. Soc. 96 (2004), no. 6, 483-488.

9.
J. Sengupta, U. C. De, and T. Q. Binh, On a type of semi-symmetric non-metric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 31 (2000), no. 12, 1659-1670.

10.
K. Yano and M. Kon, Structures on Manifolds, World Scientific Co. Pte. Ltd., Singapore, 1984.

11.
A. Yucesan and E. Yasar, Non-degenerate hypersurfaces of a semi-Riemannian manifold with a semi-symmetric non-metric connection, to appear in Mathematical Reports.